# SDR CA021210001

- Difficulty date: December 3, 2002
- Submitted: January 6, 2003
- Operation: General aviation
- Make and model: Boeing 737-2H4
- Aircraft time: 70,774 hours
- Engine: Pwa JT8D9A
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65449617
- Condition: Leaking
- Location: Ground Spoiler
- Part time: 73,030 hours, 81,584 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) FLIGHT 178,  CREW REPORTED "A" SYSTEM HYDRAULIC PRESSURE AND QTY WENT TO ZERO ON TAXI INTO YYC. LOW PRESSURE WARNING LIGHT ILLUMINATED FOR APPROXIMATELY 90 SECONDS - CREW SELECTED "A"' PUMPS OFF AND SHUTDOWN BOTH ENGINES. AIRCRAFT TOWED TO THE GATE. MAINTENANCE INSPECTION REVEALED THE NR 1 GROUND SPOILER ACTUATOR CASING WAS CRACKED AND LEAKING. MAINTENANCE REPLACED THE ACTUATOR, SYSTEM GROUND CHECKED SERVICEABLE - NO LEAKS AND RETURNED TO SERVICE WITH NO FURTHER INCIDENTS TO REPORT.
